# SDR USAA2013080800004

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 34,061 hours, 22,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE R2 DOOR SLIDE LIGHT ON DOOR/OXY PAGE OUT IN CRUISE. MX ADJUSTED R2 DOOR GIRT BAR FITTINGS IAW AMM 52-13-00-820-001, STEP G. DOOR SLIDE LIGHT AND ARMING HANDLE.  LOAD CHECKED GOOD.
